Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Have high blood pressure. Decrease in sexual power. How to improve it?

Hi i m 28 year old man and i have problem with sex the problem is i am suffering with high blood pressure/ hypertension since 5 years and taking daily tablet. my penis size is 6 inches, before this high BP problem i was sexually very strong. But since 5 year my sexual efforts are decreasing frequently. At present my sexual power is too low. Suggest me how to improve my sexual power without any side effect on my other blood pressure.
Asked On : Sun, 25 Nov 2012
Answers:  1 Views:  130
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Cardiologist 's  Response
welcome to HCM
beta blocker has some side effect inform of decreasing libido ,please check with it in consultation of your physician,

To improve libido ,
be relax ,
stay happy ,
eat good ,healthy food ,
keep your pressure under better control ,
take care
Answered: Sun, 25 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor